# SDR AUS20030721

- Difficulty date: July 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-32R-301T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW10646
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD CONTAINED A CRACK INDICATION ADJACENT TO THE LITTLE END. LENGTH OF CRACK APPROXIMATELY 6.35MM (0.25IN). CAP ON ANOTHER CONNECTING ROD CONTAINED CRACK INDICATION ADJACENT TO BOLT HOLE. CRACK LENGTH 3.175MM (0.125IN). CRACKS FOUND DURINGMAGNETIC PARTICLE INSPECTION IAW AD/ENG/4 AMDT8.
